The serious problems associated with the H1N1 vaccine continue to surface. The vaccine declared “safe” over and over again by the high priests of medicine, government and Big Pharma is a continuing nightmare dangerous side effects. During the swine flu theatrics experts raised the an alarm about the widespread need for the vaccine, its effectiveness, and the speed with which it was brought to market. Experts questions the development process as not following enough safety and testing procedures.
The most recent issue is an increased risk of narcolepsy, especially in children. The concern was first raised in August of 2010 by the Swedish Medical Products Agency.
According to a February 8, statement from the WOrld Health Organization (WHO), “Since August 2010, following widespread use of vaccines against influenza (H1N1) 2009, cases of narcolepsy, especially in children and adolescents, have been reported from at least 12 countries.”
An earlier statement from Finland was more direct, “Among those 4-19 years of age who received Pandemrix®-vaccine had a manifold increased risk of falling ill with narcolepsy during the 8 months following vaccination in comparison to those unvaccinated in the same age group.”
Researchers in Finland found a 9 fold increase in the risk of narcolepsy among vaccinated children.
“In Finland during years 2009–10, 60 children and adolescents aged 4-19 years fell ill with narcolepsy. These figures base on data from hospitals and primary care, and the review of individual patient records by a panel of neurologists and sleep researchers. Of those fallen ill, 52 (almost 90 percent) had received Pandemrix® vaccine, while the vaccine coverage in the entire age group was 70 percent. Based on the preliminary analyses, the risk of falling ill with narcolepsy among those vaccinated in the 4-19 years age group was 9-fold in comparison to those unvaccinated in the same age group.” said the statement.
The Pandemrix®-vaccine is from the Big Pharma company GlaxoSmithKline.
Narcolepsy is a rare sleep disorder that causes a person to fall asleep suddenly and unexpectedly.